American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Lex G. Oversteegen and Kirsten I. S. Valkenburg. Characterizing isotopic continua in the sphere. Proc. Amer. Math. Soc. 139 (2011) 1495-1510. MR 2748444.
Abstract, references, and article information   
View Article: PDF

[2] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vo Thanh Liem. An unknotting theorem in $Q\sp{\infty }$-manifolds . Proc. Amer. Math. Soc. 82 (1981) 125-132. MR 603615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Terry L. Lay. Shrinking decompositions of $E\sp{n}$ with countably many $1$-dimensional, star-like equivalent nondegenerate elements . Proc. Amer. Math. Soc. 79 (1980) 308-310. MR 565360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1